Senshu University Library

Journal of the Mathematical Society of Japan

Vol. 1, no. 1 (Sept. 1948)-. -- Mathematical Society of Japan, 1948. <SB00008968>
No tag is registered

Collective HoldingsList 1-1 of about 1

No. Library Location2 Location Collection Call No Volume Available Years/Months Accession status memo Alert
0001 Main M3Fイエロー区画 M3Fイエロー区画 Z/410/J82 25-30 1973-1978
No. 0001
Library Main
Location2 M3Fイエロー区画
Location M3Fイエロー区画
Call No Z/410/J82
Volume 25-30
Available Years/Months 1973-1978
Accession status

Bibliography Details

title and statement of responsibility area Journal of the Mathematical Society of Japan
Volumes and Years of Serial Vol. 1, no. 1 (Sept. 1948)-
publication,distribution,etc.,area Tokyo : Mathematical Society of Japan , 1948-
physical description area v. ; 26 cm
variant titles 略タイトル(雑誌書誌レコード):J. Math. Soc. Jpn
variant titles キータイトル(雑誌書誌レコード):Journal of the Mathematical Society of Japan
NCID AA0070177X
text language code English German
frequency of publication code Quarterly
ISSN 00255645
relation bibliography link 継続前誌 :Proceedings of the Physico-Mathematical Society of Japan. 3rd series = Nippon Sugaku-buturigakkwai kizi. Dai 3 ki <SB00783578>
author link 日本数学会||ニホン スウガッカイ <AU00230570>
subject headings Mathematics -- Periodicals